Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Milwaukee, WI

April 18, 2025Dane County, Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 18, 2025, 7:06 AM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 39 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2025, 7:06 AM CDT (12:06 UTC)
Expired
Apr 18, 2025, 7:45 AM CDT
In force
39 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Damage threat
Destructive
Hail
2.75 in
Wind
60.0 mph

Counties Dane County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 35 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 7:08 AM CDTHAIL 2.5Edgerton, WI
Apr 18, 7:10 AM CDTHAIL 1.753 E Edgerton, WIGolf ball size hail. Some even larger. Some tree damage and car dents.
Apr 18, 7:10 AM CDTHAIL 2.75Edgerton, WI
Apr 18, 7:11 AM CDTHAIL 1.753 E Edgerton, WIRelayed by relative of NWS Employee, with photo.
Apr 18, 7:13 AM CDTHAIL 13 N Edgerton, WI
Apr 18, 7:14 AM CDTHAIL 23 E Edgerton, WI
Apr 18, 7:14 AM CDTHAIL 2.52 E Edgerton, WITennis ball sized hail falling as of 7:12 am with damage to vehicles.
Apr 18, 7:15 AM CDTHAIL 1.751 Se Edgerton, WI
Apr 18, 7:15 AM CDTHAIL 1.755 Sse Rockdale, WIHalf mile north of Lake Koshkonong.
Apr 18, 7:23 AM CDTHAIL 0.751 W Fort Atkinson, WIReport from mPING: Dime (0.75 in.).
Apr 18, 7:25 AM CDTHAIL 11 W Fort Atkinson, WIReport from mPING: Quarter (1.00 in.).
Apr 18, 7:26 AM CDTHAIL 23 Se Fort Atkinson, WIHail size measured around 2.34in. No damage to report at this time.
Apr 18, 7:27 AM CDTHAIL 1.253 Sw Fort Atkinson, WIReport from mPING: Half Dollar (1.25 in.).
Apr 18, 7:31 AM CDTHAIL 1.253 W Whitewater, WIReport from mPING: Half Dollar (1.25 in.).
Apr 18, 7:36 AM CDTHAIL 1.751 Sw Palmyra, WIReport from mPING: Golf Ball (1.75 in.).
Apr 18, 7:45 AM CDTHAIL 1.751 Sw Palmyra, WIReport from mPING: Golf Ball (1.75 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 5:53 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-451 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS53 KMKX 181206
SVRMKX
WIC025-055-105-181245-
/O.NEW.KMKX.SV.W.0021.250418T1206Z-250418T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
706 AM CDT Fri Apr 18 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northern Rock County in south central Wisconsin...
  Southeastern Dane County in south central Wisconsin...
  Southern Jefferson County in southeastern Wisconsin...

* Until 745 AM CDT.

* At 704 AM CDT, a severe thunderstorm was located near Edgerton,
  moving east at 65 mph.

  THIS IS A DESTRUCTIVE STORM FOR Evansville, Edgerton and Fort 
Atkinson.

  HAZARD...Baseball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters. At 645 AM CDT, trained weather 
           spotters reported baseball size hail in Brooklyn.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Fulton, Busseyville, Cooksville, Lake Koshkonong, Palmyra, Fort
  Atkinson, Indianford, Rome, Sullivan, Hebron, Edgerton, Albion,
  Helenville, Milton, Nws Milwaukee/sullivan, Evansville, Jefferson,
  Whitewater, and Stoughton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.

&&

LAT...LON 4287 8936 4307 8854 4284 8855 4284 8877
      4280 8878 4273 8931
TIME...MOT...LOC 1204Z 254DEG 56KT 4283 8916 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:12 AM CDT, 3 hours 54 minutes earlier. Its key messages:

  • Morning round of strong to severe thunderstorms with large hail potential between 5am - 10am CDT.
  • Lull in thunderstorm activity late this morning/early afternoon. Then additional thunderstorm development later this afternoon/evening ahead/along the cold front. Will be another window for large hail and damaging winds across southeastern WI.
  • Quieter and cooler for Saturday.
  • High chance (70-90%) of rain Sunday afternoon into early Monday
  • Cooler Sunday and Monday, warming back to near or above normal temperatures by mid-week
Area forecast discussion, Apr 18, 3:12 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
312 AM CDT Fri Apr 18 2025

.KEY MESSAGES...

- Morning round of strong to severe thunderstorms with large
  hail potential between 5am - 10am CDT.

- Lull in thunderstorm activity late this morning/early
  afternoon. Then additional thunderstorm development later this
  afternoon/evening ahead/along the cold front. Will be another
  window for large hail and damaging winds across southeastern
  WI.

- Quieter and cooler for Saturday.

- High chance (70-90%) of rain Sunday afternoon into early Monday

- Cooler Sunday and Monday, warming back to near or above
  normal temperatures by mid-week

&&

.SHORT TERM...
Issued 307 AM CDT Fri Apr 18 2025

Today through Saturday night:

Will continue to see scattered off an on showers with a few
rumbles of thunder early this morning across southern WI. The
next window for showers and storms will spread in around day
break and continue into the the mid morning hours. Monitoring
the elevated convection that developed upstream around the
NE/SD/IA border and progressing eastward, which is being driven
by the 850mb WAA/frontogenesis along the northern fringes of the
weak surface low feature. Following the trends of the latest
HRRR runs, expecting this activity to move into southern WI
later this morning. As the activity treks eastward toward our
neck of the woods, thinking they will remain elevated as they
tap into the MUCAPE around 1000 J/kg and effective shear of.
greater than 40 kt with the main hazard being large hail. Thus
cannot rule out a few warnings being needed between 5-10AM CDT
this morning across southern WI.

Then expecting a bit of lull after the morning round of
showers/ elevated storms. Environment looks to take a bit to
recover as the weak surface low disturbance lifts across
northwest MO/eastern IA into WI by the early afternoon.
Accompanying it looks to be a secondary warm front associated
with the higher surface moisture where dewpoints look to climb
into the 50s and even lower 60s. This feature is progged to lift
into at least the southern portion of the area before the cold
front pushes through. The main question will be timing and
alignment of the warm sector in WI. This will factor into how
the environment recovers for late afternoon/evening convective
development. May see a brief window for more isolated cells as
things develop, but the front-parallel shear favors rapid
upscale growth of any convection into a linear mode ahead/along
the cold front. However, given the limited synoptic
forcing/upper-level dynamics support still lends way to
uncertainty on the exact timing and placement of storm
development. Nevertheless, there remains enough of a consensus
for increased PoP chances and another window for storms to
develop late this afternoon/evening. Continue to see
southeastern WI favored for any strong to severe development
that is more surface based. The main concern will be large hail
and damaging winds through the evening, but once the cold front
pushes through thunderstorm chances dwindle later this evening.

While our main focus is with the activity ahead and along the
cold front toward the evening, it is worth noting that if there
is a long enough lull an isolated storm or two could develop
well out ahead (potentially on a remnant outflow/boundary) in
the warm sector. The potential remains low as only the recent
06z HRRR picks up on this scenario at the moment, but if it was
to materialize then said storm could bring not only large hail
and damaging wind threat, but could not rule out a brief
tornado. Again the chances of this remain on the low side, but
it is not out of the realm of possibility.

Quieter and cooler weather is expected behind the cold front
for Saturday as high pressure works its way across the Upper
Midwest.

Wagner

&&

.LONG TERM...
Issued 307 AM CDT Fri Apr 18 2025

Sunday through Thursday:

Deterministic models are in pretty good agreement that a
strong, negatively tilted shortwave will lift through Wisconsin
later Sunday into Monday. The resultant surface low is expected
to lift northeast through southern Wisconsin Sunday night into
Monday. At the moment, there is very good agreement among models
with this surface low track and timing. Strong warm air
advection and theta-e advection ahead of this low is expected to
kick off widespread showers by Sunday afternoon, with showers
continuing through at least the first half of Sunday night as
the surface low lifts through. GFS and ECMWF ensembles have a
very high (90%+) chance for measurable precip over a 24 hour
period during this time, so confidence is increasing in a round
of wet weather late this weekend. Given the anticipated low
track, much of the milder and unstable airmass should remain
south of Wisconsin, though wouldn't be surprised if thunder
chances sneak into the southeast forecast area.

Temps on Sunday will likely warm towards 50 in the morning,
before cooling back down once the rain moves in. Breezy easterly
winds ahead of the low will aid in keeping it cooler the
remainder of the day as well.

A little precip may linger into Monday morning as the shortwave
clears the forecast area, with mostly cloudy skies likely
hanging on through the afternoon hours. There is some
uncertainty with temperatures on Monday, as models vary a bit
with the timing of the cold front early in the day. If the front
clears the area by early to mid morning, temps will likely
struggle to get out of the 40s. If the front is slower, 50s may
be possible into at least early afternoon.

High pressure is expected to briefly slide into the area Monday
night, but will be exiting during the day Tuesday as a weak
shortwave pushes in from the west. Tuesday should be mainly dry,
with a chance for showers returning anywhere from late
afternoon to late evening, depending on the timing of the
shortwave. It looks milder on Tuesday, with temps back to near
or above normal.

It looks mainly dry Wednesday and Thursday, but the pattern is
open to shortwaves moving through during this period, so low end
precip chances will continue through mid-week. Near to above
normal temps are likely to continue for Wed and Thu.

DDV

&&

.AVIATION...
Issued 307 AM CDT Fri Apr 18 2025

Gusty southerly winds linger early this morning. Seeing a bit
of a break in the clouds as well. However, monitoring the
upstream storms across northern IA racing eastward toward
southern WI. Expecting this to bring a round of showers and
storms along with lower ceilings and visibility along with
potentially some hail across southern WI between 10z-14z. This
activity looks to exit the area mid to late morning. With the
lull expecting VFR conditions to return through the start of
the afternoon, then expecting an additional round of showers
and thunderstorms to redevelop later this afternoon and evening
ahead/along of a cold front. There will be a potential for
strong to severe storms across southeastern WI with this
activity, thus another window for lower ceilings and visibility
with it as well. Otherwise the cold front looks to push through
later this evening and shower chances diminish, but lower
flight conditions may linger behind the front into early
Saturday morning. However, looking for lighter northerly winds
into Saturday as high pressure build into the region.

Wagner

&&

.MARINE...
Issued 307 AM CDT Fri Apr 18 2025

Breezy southerly winds persist as low pressure continues
northeastward from IA into WI and then crossing central portions
of the Lake this afternoon. Expect to see small craft
conditions across southern WI nearshore zones today. A cold
front will extend southwest from the low crossing the southern
half of lake later this afternoon and evening. Modest south
winds over Lake Michigan today with the strongest towards the
southern third will veer northwest through this evening
(beginning with the northern lake, then the southern half as the
front passes). There are chances for thunderstorms along with
some hail and strong winds across southern half of the Lake
later today into tonight with the cold front. Modest northwest
winds continue behind the cold front overnight followed by
lighter north winds Saturday, as high pressure builds into the
Great Lakes region.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ644-LMZ645-LMZ646 until 7 PM Friday.

     Small Craft Advisory...LMZ643 until 4 PM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 18, 2:23 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
223 AM CDT Fri Apr 18 2025

WIZ046-047-051-052-056>060-062>072-190730-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
223 AM CDT Fri Apr 18 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected early this morning and possibly again
later this afternoon into the evening. Large hail and damaging
winds are the main concerns if a few storms reach severe levels.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated thunder will be possible with widespread rain showers
Sunday evening into Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

LMZ643>646-190730-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
223 AM CDT Fri Apr 18 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect through the day today due
to breezy southerly winds and high waves.

There is a chance for thunderstorms today, a few of which may be
strong to severe.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisory conditions will be possible again on Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-190730-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
223 AM CDT Fri Apr 18 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected at times today into this evening. A few
storms may approach severe levels, particularly across the
southern half of the lake.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gusts to 30 knots are possible on Monday.

www.weather.gov/mkx

In the hours before

Local storm report, Apr 18, 6:44 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
644 AM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 AM     Hail             New Glarus              42.81N 89.64W
04/18/2025  M1.50 Inch       Green              WI   Trained Spotter

&&

MRC
Local storm report, Apr 18, 6:45 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
645 AM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     Hail             4 E Belmont             42.75N 90.25W
04/18/2025  M2.50 Inch       Lafayette          WI   Public

            Measured tennis ball size hail as of 6:00am
            with wind gusts measured on home weather
            station of 68.2mph!.

&&

MRC
Local storm report, Apr 18, 6:53 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
653 AM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     Hail             Monticello              42.75N 89.59W
04/18/2025  E1.75 Inch       Green              WI   Public

&&

MRC
Local storm report, Apr 18, 6:58 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
658 AM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     Hail             4 SW Brooklyn           42.81N 89.42W
04/18/2025  M2.75 Inch       Green              WI   Public

            Measuring Baseball sized hail as of 6:45
            with very gusty winds as well.

&&

MRC
Local storm report, Apr 18, 7:01 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
701 AM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     Hail             Oregon                  42.92N 89.39W
04/18/2025  E1.25 Inch       Dane               WI   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

MRC
Local storm report, Apr 18, 7:03 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
703 AM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     Hail             1 S Oregon              42.91N 89.39W
04/18/2025  E1.25 Inch       Dane               WI   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 5:07 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk53 min
Apr 18, 5:35 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk55 min
Apr 18, 5:41 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXIowa, Lafayette49 min
Apr 18, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Green, Iowa, Lafayette, Sauk45 min
Apr 18, 6:45 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge, Green, Jefferson, Rock45 min
Apr 18, 7:17 AM CDTSpecial Marine WarningMKX88 min
Apr 18, 7:18 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 3 more57 min
Apr 18, 7:27 AM CDTSevere Thunderstorm WarningMKXDane32 min
Apr 18, 7:37 AM CDTSevere Thunderstorm Warning Destructive damage threatMKXWaukesha38 min
Apr 18, 8:10 AM CDTSpecial Weather StatementMKXWalworth35 min
Apr 18, 8:11 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha25 min
Apr 18, 8:36 AM CDTSpecial Weather StatementMKXMilwaukee, Racine, Waukesha39 min
Apr 18, 8:38 AM CDTSpecial Marine WarningMKX70 min
Apr 18, 8:40 AM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Waukesha110 min
Apr 18, 8:46 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha29 min
Apr 18, 2:43 PM CDTSpecial Weather StatementMKXRock32 min
Apr 18, 2:46 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth29 min
Apr 18, 3:04 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Walworth, Waukesha41 min
Apr 18, 3:06 PM CDTSpecial Marine WarningMKX90 min
Apr 18, 3:33 PM CDTSpecial Marine WarningMKX16 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.